# SDR 2000UALA00345

- Difficulty date: June 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 66,986 hours, 17,221 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 54,381 hours, 13,745 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING FROM FL 390 TO FL 350, NR 1 ENGINE DID NOT ACCELERATE WHILE THROTTLE MOVED FORWARD NORMALLY.  *S/D*  NO CAUSE WAS FOUND FOR THIS DISCREPANCY.  MAINTENANCE PERFORMED AN ACCELERATION TEST, AND IT PASSED TEST.  AIRCRAFT FLEW SUBSEQUENT FLIGHTS WITH NO DISCREPANCIES.
